Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Do you have this prob with the Mirana?

I am on this contreceptive, I bleed (spot) prob. 2 out of the 4 weeks in the month. Does anyone else to this and is it normal, I am thinking about having my tubes tide because this is more of a headache than anything!!

Answer Question
 
determind

Asked by determind at 3:33 PM on Dec. 8, 2008 in Health

Level 1 (0 Credits)
Answers (2)
  • My sister in law just had it removed because it was so bad, they say the first six months are very irregular but hers has been for a year and a half now.
    plus she said it pokes my brother when they have sex.
    oliviasmomma09

    Answer by oliviasmomma09 at 3:35 PM on Dec. 8, 2008

  • How long have you had it? I had spotting issues almost constantly for the first few months. After that, I didnt bleed at all. Of course, Iwas breastfeeding so not sure if my lack of period was due to that or the merana. My doc said if you are under 200 pounds, a merana should result in NO period. AFter I have this baby, I plan on getting another. I would talk to your doc if you've had it longer than a few months. Best of luck to you!
    navy-wife

    Answer by navy-wife at 3:37 PM on Dec. 8, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.